MathSciNet Relay Station
MathSciNet bibliographic data
MR2106471 58E10 (53C22 53C60)
Bao, David; Robles, Colleen; Shen, Zhongmin Zermelo navigation on Riemannian manifolds. J. Differential Geom. 66 (2004), no. 3, 377–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement